# SDR USAA2010090791931

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 655058119
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - WEAR ON BUSHING AT LEFT HORIZONTAL STABILIZER UPPER LUG L2 FORWARD FACE FRONT SPAR FITTING AT STAB STA 67.54, LBL 40.  REPAIRED BUSHING AT LEFT HORIZONTAL STABILIZER UPPER LUG L2 FORWARD FACE FRONT SPAR FITTING AT STAB STA 67.54, LBL40 IAW EA 133021.
